Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 575383, 26 pages
http://dx.doi.org/10.1155/2011/575383
Research Article

Malliavin Calculus of Bismut Type for Fractional Powers of Laplacians in Semi-Group Theory

Institut de Mathématiques, Université de Bourgogne, 21000 Dijon, France

Received 2 March 2011; Revised 16 May 2011; Accepted 2 June 2011

Academic Editor: Nikolai Leonenko

Copyright © 2011 Rémi Léandre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Remi Leandre, “An hoermander theorem for fractional powers of laplacians,” Proceedings of the 13th International Carpathian Control Conference (ICCC), pp. 422–425, . View at Publisher · View at Google Scholar
  • Remi Leandre, “Interaction between a drift and a fractional power of a Laplacian in semi-group theory,” 2nd International Conference on Mathematical Modeling in Physical Sciences, vol. 490, 2014. View at Publisher · View at Google Scholar